# SDR ABXA050100

- Difficulty date: April 20, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 86,312 hours, 27,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LOWER REAR SPAR FASTENERS SB 57-88, DOUBLER WAS DAMAGED ON EDGE FROM TRAP PANEL ON LEFT WING.  REPAIRED AREA IAW REA D857-51393MR.
